# SDR HEED9532

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6200 · Main Rotor System
- Part: Bearing Pad
- Part number: 222310504101
- Condition: Unbonded
- Location: M/R
- Part time: 535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT UNBONDING. ORDERED NEW PART
